# SDR SWAA2020030442067

- Difficulty date: February 8, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 44,713 hours, 21,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A750229
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO L/H FLOOR TO SIDEWALL SUPPORT FROM STA 787-847, LBL 21, WL 145         CORROSION ON AFT CARGO L/H FLOOR TO SIDEWALL SUPPORT FROM STA 727-847, LBL 21, WL 145 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2, R&R L/H FLOOR TO SIDEWALL SUPPORT FROM STA 727-847, LBL 21, WL 145, P/N 146A7502-29, ITEM# BAC1446377 LOT# 5090686-1, PO# 773423/1 IAW SRM 51-40-02-0G-0 AND BOEING DWG 146A7500 REV A. 59326U 2/26/20 SPLICE PLATE'S LOCATION VERIFIED AT STA 727C+11,
